U.S. doctors online nowAsk doctors free
Bridgewater, NJ
A 57-year-old female asked:

could a calcium channel blocker cause palpitations?

1 doctor answer2 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Calcium : It is possible for a calcium blocker to cause palpitations.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

If I take calcium channel blockers, am I increasing my chance of osteoporosis later in life?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Possibly: Calcium channel blockers due decrease calcium absorption. Talk to your doctor about it. I assume you are on the calcium channel blocker for a good reason and should not stop it unless instructed by your doctor. You can take steps to avoid osteoporosis such as eating a calcium rick diet, doing daily weight bearing exercies, like walking, and having 15 minutes of sun exposure a day.
CA
A 39-year-old member asked:

What should you do to make calcium in the coronary arteries go lower?

3 doctor answers4 doctors weighed in
Dr. Kevin Lingle
Cardiology 15 years experience
Nothing: You can't do anything to decrease it, you can prevent it from getting worse by eating healthy, exercising and taking a statin medication , but nothing has been shown do decrease it.
A 35-year-old member asked:

Is calcium a 'cure' for dilated cardiomyopathy?

1 doctor answer2 doctors weighed in
Dr. Shahin Tavackoli
Cardiology 23 years experience
No: I have never heard that. If your calcium levels are low, you may benefit from replacement therapy, but i don't think that would have any effect on cardiomyopathy.
CA
A 25-year-old member asked:

Are heart flutters due to eating a lot of chocolate?

2 doctor answers4 doctors weighed in
Dr. Mark Stern
Cardiology 46 years experience
Possibly: There is a little caffeine in chocolate, so if you eat a lot of it you can get enough caffeine to cause palpitations.
A 32-year-old member asked:

Can decaf coffee make your heart flutter?

3 doctor answers10 doctors weighed in
Dr. Samuel Hahn
Cardiology 28 years experience
Yes: For people especially sensitive to caffeine, decaf coffee can still cause symptoms. It is not caffeine free, it just has less caffeine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 4, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.